# SDR NOCA01810

- Difficulty date: February 11, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EMERGENCY LIGHT INOP.  REPLACED FUSE FOR THE L-2 DOOR EMERGENCY LIGHT AS PER THE AMM 33-51-00.  ALL OPERATIONAL CHECKS OK.
